# SDR SWAA2021080600755

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 7,742 hours, 17,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE LIGHT BLINKING/UNABLE TO SQUEEZE HANDLE TO TALK (AFT GALLEY) / R/R'D AFT MEGAPHONE OPS CK GOOD PER M/M 25-64-20
